Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: R.-P. Holzapfel
Title: Geometry and arithmetic around Euler partial differential equations
Additional book information: D. Reidel Publishing Company, Dordrecht, Boston and Lancaster, 1986, 184 pp., $34.50. ISBN 90-277-1827-X.

References [Enhancements On Off] (What's this?)

  • 1. Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978. Pure and Applied Mathematics. MR 507725
  • 2. Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • 3. Nicholas M. Katz, Algebraic solutions of differential equations (𝑝-curvature and the Hodge filtration), Invent. Math. 18 (1972), 1–118. MR 0337959, https://doi.org/10.1007/BF01389714
  • 4. P. Deligne and G. D. Mostow, Monodromy of hypergeometric functions and nonlattice integral monodromy, Inst. Hautes Études Sci. Publ. Math. 63 (1986), 5–89. MR 849651
    G. D. Mostow, Generalized Picard lattices arising from half-integral conditions, Inst. Hautes Études Sci. Publ. Math. 63 (1986), 91–106. MR 849652
  • 5. E. Picard, Sur les fonctions hyperfuchsiaes provenant des séries hypergéométriques de deux variables, Ann. École Norm. Sup. 52 (1885), 357-384.
  • 6. I. R. Shafarevich (ed.), Algebraic geometry. IV, Encyclopaedia of Mathematical Sciences, vol. 55, Springer-Verlag, Berlin, 1994. Linear algebraic groups. Invariant theory; A translation of Algebraic geometry. 4 (Russian), Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1989 [ MR1100483 (91k:14001)]; Translation edited by A. N. Parshin and I. R. Shafarevich. MR 1309681

Review Information:

Reviewer: Peter Stiller
Journal: Bull. Amer. Math. Soc. 19 (1988), 356-358
DOI: https://doi.org/10.1090/S0273-0979-1988-15674-1